Posted by: JJ | 2009-03-13

cramps in feet

When I was on medication for hypertension (ziak) I used to get a lot of pains in my legs + feet. I' ve been off Ziak 2 months now + using homeopathic drops with excellent results + my foot + leg pains have disappeared. However at night when it' s very hot here U cant sleep under a blanket. I just cover my legs from the knees down but sometimes the blanket comes off during the night. Everytime this happens I wake up with the most severe cramps in my feet + sometimes also in my calf muscles. What could b the cause + what could I use 4 it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I suggest that you start using Slow Mag, Slow K and Zinc supplementation. If this does not alleviate your symptoms, I recommend that you consult a doctor for tests.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.